# SDR DALA1151596309

- Difficulty date: August 31, 2011
- Submitted: September 15, 2011
- Operation: Air carrier
- Aircraft: N669US
- Make and model: Boeing 747451
- Aircraft serial: 24224
- Aircraft time: 90,864 hours, 11,144 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL CORROSION WERE FOUND ON BODY FAIRING SUPPORT STA 880 BL 0-RBL 40. S: 0.9"X0.9".  MAINTENANCE REPAIRED FAIRING SUPPORT FLANGE.
